# SDR REXA2025042100467

- Difficulty date: April 11, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Part number: SH67036600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND L/H F.S. 280 WEB TO BE CORRODED.  REMOVED CORROSION FROM L/H F.S. 280 LWR WEB IAW CRJ 900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS IAW CRJ 900 SRM 53-11-10-201-003-A01. ORIG. .040"", REMOVED .009"" REMAINING .031"", ALLOWABLE .005"". FABRICATED, LOCATED AND MATCH DRILLED SERVICEABLE L/H F.S. 280 LWR WEB REPAIR PARTS IAW CRJ 900 SRM 53-11-10-201-004-A01. L/H F.S. 280 LWR WEB REPAIR PARTS FABRICATED FROM 7075 T-6 .040"" PO# 5-23072.  INSTALLED FS 280.00 NEW LH LOWER WEB IAW CRJ900 SRM 53-11-10-201-004-A01 STEP 5.B (4 AND 5). COMPLIED WITH REMAINING STEPS OF CRJ900 SRM 53-11-10-201-004-A01. STEP 5.B(6 THRU 10) AND 6.A."
